# SDR DALA2024050304911

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 STUCK 1L DOOR SLIDE ARM HANDLE. CORRECTIVE ACTION: GIRT BAR MECHANISM ADJUSTMENT HAS BEEN ACCOMPLISHED THE SYSTEM IS OK B757-200 AMM 52-11-25. (5593088)
